MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. AUTOBAHN EVO; AUTOBAHN EVO LOCKING SCREW, 5X75MM, TI

GLOBUS MEDICAL, INC. AUTOBAHN EVO; AUTOBAHN EVO LOCKING SCREW, 5X75MM, TI
Model Number 1257.8375
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The part has been received but not yet reviewed.The observed overall risk is low, which does not exceed the observed anticipated risk level; therefore, the overall risk of the system has been maintained.The exact cause of the failure cannot be determined at this time.
 
Event or Problem Description
It was reported that a revision was needed to replace an autobahn evo locking screw that backed out post operatively.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was available for evaluation.The overall observed risk level is medium.This evaluation determined that the reported failure was within expected risk; therefore, no further action will be taken at this time.No determinations could be made as to the cause of the reported issue.

Brand Name
AUTOBAHN EVO
Common Device Name
AUTOBAHN EVO LOCKING SCREW, 5X75MM, TI
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21413372
Report Number3004142400-2025-00031
Device Sequence Number18221994
Product Code HSB
UDI-Device Identifier00193982485993
UDI-Public00193982485993
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K220659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1257.8375
Device Lot NumberBAC137MC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexMale